A 44-year-old female asked:
Disclaimer

recently starting drinking coffee w/stevia & milk in a.m. why do i start yawning 30-45 min after coffee? also, feel dizzy. not dehydrated. sleep ok.

1 doctor answer
Dr. Pamela Pappas
41 years experience Psychiatry
Not sure: Are you using any other medications, drugs, alcohol, or herbs? Adding milk may slightly affect the phenols (antioxidants) you get from coffee, but the content of caffeine that increases alertness should be the same. Stevia isn't known to cause tiredness or yawning. Tiredness, depression, or boredom may lead to yawning, though.
Answered on Oct 4, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Hyponatremia: Trileptal is notorious for lowering sodium levels. Drinking lots of water may exacerbate the situation (dilute what is likely already a low sodium lev ... Read More
2
2 thanks
A 15-year-old female asked:
Dr. Jerome Zacks
50 years experience Cardiology
Sounds like low BP: Those symptoms are often associated with a low blood pressure. It's easy to check...Take your BP sitting and standing. If the BP decreases to below ... Read More
1
1 comment
A member asked:
Dr. Patrick O'Neill
23 years experience General Surgery
You need to go to ED: You may have a stomach flu (viral enteritis) or you may have a bowel obstruction. Without more history i can't be certain but you need to be evaluate ... Read More
3
3 thanks
A 30-year-old male asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Examination: The litany of metabolic disturbances, systemic diseases, conditions, allergies, and hydration issues is too long to list in this space. You need to s ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month